# SDR A6WA201542500

- Difficulty date: March 11, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 31,192 hours, 29,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3866321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN SEAT TRACKS CORRODED IN CARGO BAY.
